# SDR JJBA20231218013

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 43,694 hours, 29,233 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FUEL IMBALANCE RIGHT WING FUEL SHOWS 0 IN FLIGHT. FUEL IMBALANCE WAS CREW INDUCED WHEN FOLLOWING QRH DUE TO THE RH WING SHOWING 0. REMOVED AND REPLACED FUEL RELAY BOX. OPS CHECK SAT. NO PRESENT REPEATER CODES. CHECKED POWER TO WING FCU, POWER PRESENT, CHECKED HARNESS AROUND FCU AND SHOOK. OPS CHECK SAT. INSPECT THE PRESSURE REFUEL PANEL AND CONNECTORS. CHECK THE FINGER OF THE FUELING CONTROL PANEL AND PRESSURE REFUELING ADAPTER COMPARTMENT ACCESS DOOR FOR MALADJUSTMENT. INSPECT THE SELECT SWITCH FOR DAMAGE. INSPECTED PRESSURE REFUEL PANEL, CONNECTORS, FINDER OF THE FUELING CONTROL PANEL AND THE POWER SELECT SWITCH. NO DEFECTS NOTED.
